Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Sur le volume des zéros des fonctions holomorphes et bornées dans la boule de $ {\bf C}\sp{n}$


Author: Éric Amar
Journal: Proc. Amer. Math. Soc. 85 (1982), 47-52
MSC: Primary 32A35; Secondary 32A40
MathSciNet review: 647895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a zero set of a holomorphic bounded function in the unit ball of $ {{\mathbf{C}}^n}$, $ n \geqslant 2$, with infinite area. This generalizes a previous work of W. Rudin done in the case $ n = 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 32A40

Retrieve articles in all journals with MSC: 32A35, 32A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647895-3
PII: S 0002-9939(1982)0647895-3
Article copyright: © Copyright 1982 American Mathematical Society